Vol. 36, No. 2, 1971

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
On stable fiber space obstructions

J. F. McClendon

Vol. 36 (1971), No. 2, 439–445
Abstract

It will be proved that every stable fiber space obstruction is a coset of the image of some stable twisted cohomology operation.

Mathematical Subject Classification
Primary: 55.50
Milestones
Received: 5 November 1969
Revised: 8 June 1970
Published: 1 February 1971
Authors
J. F. McClendon